# SDR DALA2024020801752

- Difficulty date: February 7, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 71,329 hours, 23,432 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5810 L1 DOOR EXIT IDENTIFIER IMMEDIANT FWD OF DOOR INOP. ALSO L1117 AISLE LITE LOWERED CEILING INOP. CORRECTIVE ACTION: T/S PER B757 WDM 33-51-(11, 12, 51). SECURED LOOSE CONNECTION AT L1117 SOCKET. ALL CKS GOOD. (8393284)
